...-flat manifolds and Riemannian submersions.
Manuscripta mathematica, Tome 64 (1989) no. 2, pp. 213-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonnegative curvature, Cheeger-Gromoll conjecture, Riemannian submersions, totally geodesic flats, Topogonov's conjecture
@article{MM2_1989__64_2_155406,
author = {M. Strake and G. Walschap},
title = {...-flat manifolds and {Riemannian} submersions.},
journal = {Manuscripta mathematica},
pages = {213--226},
year = {1989},
volume = {64},
number = {2},
zbl = {0687.53039},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__64_2_155406/}
}
M. Strake; G. Walschap. ...-flat manifolds and Riemannian submersions.. Manuscripta mathematica, Tome 64 (1989) no. 2, pp. 213-226. http://geodesic.mathdoc.fr/item/MM2_1989__64_2_155406/